# SDR ASOA201802063007

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 30,854 hours, 22,215 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: P523P876
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE PERFORMED RESEAT OF  THE CONNECTOR P5231 AND P876. OPS CHECKED GOOD.
